# SDR DALA1027955811

- Difficulty date: October 16, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 27,712 hours, 8,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND DAMAGE TO FUSELAGE SKIN AT BS 305 S22R.  REPAIRED PER ERA 486183-14 SECTION I, SECTION II OF ERA 486183-14 TO PER ACCOMPLISHED NO LATER THAN 15OCT11 PENDING BOEING DTA APPROVAL.
